Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Oscillatory orbits in the restricted elliptic planar three body problem

Autor
Guardia, M.; Martin, P.; Sabbagh, L.; Martinez-seara, Tere
Tipus d'activitat
Article en revista
Revista
Discrete and continuous dynamical systems. Series A
Data de publicació
2017-01-01
Volum
37
Número
1
Pàgina inicial
229
Pàgina final
256
DOI
https://doi.org/10.3934/dcds.2017009 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/97768 Obrir en finestra nova
https://arxiv.org/abs/1506.04551 Obrir en finestra nova
URL
http://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=13287 Obrir en finestra nova
Resum
The restricted planar elliptic three body problem models the motion of a massless body under the Newtonian gravitational force of two other bodies, the primaries, which evolve in Keplerian ellipses. A trajectory is called oscillatory if it leaves every bounded region but returns infinitely often to some fixed bounded region. We prove the existence of such type of trajectories for any values for the masses of the primaries provided the eccentricity of the Keplerian ellipses is small.
Citació
Guardia, M., Martín, P., Sabbagh, L., Martinez-seara, Tere. Oscillatory orbits in the restricted elliptic planar three body problem. "Discrete and Continuous Dynamical Systems- Series A", 1 Gener 2017, vol. 37, núm. 1, p. 229-256.
Grup de recerca
SD - Sistemes Dinàmics de la UPC

Participants

Arxius